# SDR CALA9801361

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33637
- Make and model: Boeing 737524
- Aircraft serial: 27540
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AA
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

THE A/C LOST PRESSURE AT FL 370 WHILE EN ROUTE FROM IAH TO MDW.  A DESCENT WAS BEGUN AND CONTROL OF THE CABIN WAS REGAINED AT FL 240 USING ALT.  OXYGEN MASKS WERE DEPLOYED.  A/C LANDED AT MDW W/O FURTHER PROBLEM.  BOTH CABIN PRESS CONTROLLERS AND THE CABIN PRESS SELECT PNL WERE REMOVED AND REPLACED.  A BITE CHECK WAS NORM IAW MM 21-31-21.  MX FOUND OXYGEN MASKS IN LAVS AND AT SOME SEATS OF ROWS 6, 7, 9, 10, 14, 18, AND 19 DROPPED BUT DID NOT FIRE.  OXYGEN GENERATORS WERE REPLACED AND MASKS WERE STOWED IAW MM 35-22-11 AND 35-22-31.  THE INSTALLATION OF OXYGEN GENERATORS AND MASKS WERE INSPECTED AND ALL FOUND SERVICEABLE AND CORRECT IAW MM 35-22.  MANUAL MASK ACTUATION TEST WAS PERFORMED IAW MM 35-22 AND NO PROBL
